I took 150 mg of laxatives (dulcolax tablets) yesterday and now suffering from stomach burning with melena (red bloody tools) and headache
My weight is 100 kg n height is 5.8 I don't any medical problem no diabetes no blood pressure.
6 years experience
Ask Free Question
Overdose of dulcolax may cause loose motions but not bloody stools. Malena is passage of black sticky foul stools. Do not confuse it with bloody stools. Bloody stools may occur in infections, piles etc. Please consult a physician in person as a detailed history and examination would be required.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Headaches treatment